American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32S60) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] David Nadler and Eric Zaslow. Constructible sheaves and the Fukaya category. J. Amer. Math. Soc. 22 (2009) 233-286. MR 2449059.
Abstract, references, and article information
View Article: PDF

[2] Boris Youssin. $L^2$-cohomology, Nash blowup and semismall resolutions . J. Amer. Math. Soc. 6 (1993) 817-824. MR 1213798.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Anders Björner and Günter M. Ziegler. Combinatorial stratification of complex arrangements . J. Amer. Math. Soc. 5 (1992) 105-149. MR 1119198.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] William L. Pardon and Mark A. Stern. $L\sp 2\text{--}\overline\partial$-cohomology of complex projective varieties . J. Amer. Math. Soc. 4 (1991) 603-621. MR 1102582.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1